On the distribution of solutions to polynomial congruences

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We use a result of É. Fouvry about the distribution of solutions to systems of congruences with multivariate polynomials in small cubic boxes and some ideas of W. Schmidt to derive an asymptotic formula for the number of such solutions in very general domains.

Original languageEnglish
Pages (from-to)345-351
Number of pages7
JournalArchiv der Mathematik
Volume99
Issue number4
DOIs
Publication statusPublished - Oct 2012

Fingerprint

Dive into the research topics of 'On the distribution of solutions to polynomial congruences'. Together they form a unique fingerprint.

Cite this